About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 262581, 16 pages
http://dx.doi.org/10.1155/2013/262581
Research Article

Continuum Modeling and Control of Large Nonuniform Wireless Networks via Nonlinear Partial Differential Equations

1Department of Electrical and Computer Engineering, Colorado State University, Fort Collins, CO 80523-1373, USA
2Department of Statistics and Operation Research, The University of North Carolina at Chapel Hill, Chapel Hill, NC 27599-3260, USA
3Department of Statistics, Colorado State University, Fort Collins, CO 80523-1373, USA

Received 4 January 2013; Revised 27 February 2013; Accepted 8 March 2013

Academic Editor: Lan Xu

Copyright © 2013 Yang Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yang Zhang, Edwin K. P. Chong, Jan Hannig, and Donald Estep, “Continuum Modeling and Control of Large Nonuniform Wireless Networks via Nonlinear Partial Differential Equations,” Abstract and Applied Analysis, vol. 2013, Article ID 262581, 16 pages, 2013. doi:10.1155/2013/262581